Alert archive / Tennessee / Flash Flood Warnings in 2025
Flash Flood Warning 18, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Mar 15, 2025, 5:44 PM CDT for 8 counties in Tennessee. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 5:44 PM CDT (22:44 UTC)
- Expired
- Mar 16, 2025, 12:15 AM CDT
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bedford County, TN, Hickman County, TN, Lawrence County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN, Rutherford County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 93 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 5:49 PM CDT | FLASH FLOOD | 2 Wsw Mount Pleasant, TN | Water was covering the road in several spots along Highway 43 between Columbia and Lawrenceburg. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 1906 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 686 m²/s²
- 0-3 km storm-relative helicity
- 792 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
667
WGUS54 KOHX 152244
FFWOHX
TNC003-081-099-101-117-119-149-187-160115-
/O.NEW.KOHX.FF.W.0018.250315T2244Z-250316T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
544 PM CDT Sat Mar 15 2025
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Northwestern Bedford County in middle Tennessee...
Southern Hickman County in middle Tennessee...
Northwestern Lawrence County in middle Tennessee...
Lewis County in middle Tennessee...
Northern Marshall County in middle Tennessee...
Maury County in middle Tennessee...
Southwestern Rutherford County in middle Tennessee...
South Central Williamson County in middle Tennessee...
* Until 815 PM CDT.
* At 544 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Columbia, Lewisburg, Hohenwald, Centerville, Spring Hill, Mount
Pleasant, Summertown, Chapel Hill, Eagleville, Williamsport, Santa
Fe, Hampshire, Culleoka, I-65 East Of Columbia, Gordonsburg,
Kimmins, Farmington, Unionville and Rover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3577 8748 3572 8651 3544 8665 3543 8706
3546 8713 3536 8758 3572 8767
FLASH FLOOD...RADAR INDICATED
$$
Reagan2 follow-up statements
898
WGUS54 KOHX 160044
FFWOHX
TNC003-081-099-101-117-119-149-187-160315-
/O.EXT.KOHX.FF.W.0018.000000T0000Z-250316T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
744 PM CDT Sat Mar 15 2025
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Northwestern Bedford County in middle Tennessee...
Southern Hickman County in middle Tennessee...
Northwestern Lawrence County in middle Tennessee...
Lewis County in middle Tennessee...
Northern Marshall County in middle Tennessee...
Maury County in middle Tennessee...
Southwestern Rutherford County in middle Tennessee...
South Central Williamson County in middle Tennessee...
* Until 1015 PM CDT.
* At 744 PM CDT, Radar indicated thunderstorms producing heavy rain
across the warned area, with up to 3 inches of rain in some areas.
Additional amounts up to 1 inch are possible in the warned area,
and the possibility of flash flooding will continue through this
evening.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Columbia, Lewisburg, Hohenwald, Centerville, Spring Hill, Mount
Pleasant, Summertown, Chapel Hill, Eagleville, Williamsport, Santa
Fe, Hampshire, Culleoka, I-65 East Of Columbia, Gordonsburg,
Kimmins, Farmington, Unionville and Rover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3577 8748 3572 8651 3544 8665 3543 8706
3546 8713 3536 8758 3572 8767
FLASH FLOOD...RADAR INDICATED
$$
LaRosa215
WGUS54 KOHX 160244 RRA
FFWOHX
TNC003-081-099-101-117-119-149-187-160515-
/O.EXT.KOHX.FF.W.0018.000000T0000Z-250316T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
944 PM CDT Sat Mar 15 2025
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Northwestern Bedford County in middle Tennessee...
Southern Hickman County in middle Tennessee...
Northwestern Lawrence County in middle Tennessee...
Lewis County in middle Tennessee...
Northern Marshall County in middle Tennessee...
Maury County in middle Tennessee...
Southwestern Rutherford County in middle Tennessee...
South Central Williamson County in middle Tennessee...
* Until 1215 AM CDT.
* At 944 PM CDT, Radar indicated thunderstorms producing heavy rain
across the warned area, and the possibility of flash flooding will
continue through this evening.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Columbia, Lewisburg, Hohenwald, Centerville, Spring Hill, Mount
Pleasant, Summertown, Chapel Hill, Eagleville, Williamsport, Santa
Fe, Hampshire, Culleoka, I-65 East Of Columbia, Gordonsburg,
Kimmins, Farmington, Unionville and Rover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3577 8748 3572 8651 3544 8665 3543 8706
3546 8713 3536 8758 3572 8767
FLASH FLOOD...RADAR INDICATED
$$
LaRosaWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 15, 1:28 PM CDT, 4 hours 16 minutes earlier. Its key messages:
- Updated at 112 PM CDT Sat Mar 15 2025
- Severe thunderstorm risk through this evening with chances for damaging winds, large hail and tornadoes.
- Heavy rain with a risk for flooding in urban, low-lying, and poor drainage areas, especially west of I-65.
- Gusty non-thunderstorm winds between 35 to 45 mph through this evening.
Area forecast discussion, Mar 15, 1:28 PM CDT, 4 hours 16 minutes before
Area Forecast Discussion National Weather Service Nashville TN Issued by National Weather Service Fort Worth TX 128 PM CDT Sat Mar 15 2025 ...New AVIATION... .KEY MESSAGES... Updated at 112 PM CDT Sat Mar 15 2025 - Severe thunderstorm risk through this evening with chances for damaging winds, large hail and tornadoes. - Heavy rain with a risk for flooding in urban, low-lying, and poor drainage areas, especially west of I-65. - Gusty non-thunderstorm winds between 35 to 45 mph through this evening. && .SHORT TERM... (Rest of today through Sunday) Issued at 1048 AM CDT Sat Mar 15 2025 Showers and thunderstorms continue this morning as the warm front pushes northward. Right now storms have stayed mostly sub severe, with some small hail reported. But, instability and additional moisture will move northward through the day, increasing the fuel for strong to severe storms this afternoon. Very strong low to mid level shear will increase the threat for strong updrafts and storms able to produce damaging wind gusts, hail, and even tornadoes, especially in the southern half of the area in the moderate risk. The limiting factor so far has been the warmer air aloft capping a lot of the convection from going severe, but with the warm front lifting northward, surface warming will continue and allow for the cap to weaken to increase the severe threat. Models continue to show the cap weakening and surface based CAPE increasing through the afternoon, so remain weather aware and have multiple ways to receive warnings! PWAT values will also continue to increase, and with high rain rates and training of heavy rainfall, flash flooding will also be a threat this afternoon and evening. Heavy rain should move out of the area after midnight, but lingering showers will be possible through mid day Sunday. && .LONG TERM... (Sunday Night through next Saturday) Issued at 1048 AM CDT Sat Mar 15 2025 Drier and cooler conditions will start the week as the deep trough over the eastern CONUS continues eastward. Temps will warm up Tuesday and Wednesday as ridging builds in ahead of the next trough, and rain chances return Wednesday night into Thursday morning. The cold front associated with that trough will dry the region out quite a bit, and may increase the fire weather threat for Thursday and Friday. Ridging builds in for Friday followed by another shot at rain next weekend. && .AVIATION... (18Z TAFS) Issued at 112 PM CDT Sat Mar 15 2025 A line of strong thunderstorms is currently situated across central Tennessee, between KCKV and KBNA. Over the next 1 to 3 hours, this line will slowly move east, approaching the I-65 by 21Z (bringing VCTS into KBNA and KMSQ). Ahead of this line, scattered showers and thunderstorms will continue to develop and move to the northeast. Coverage is not enough to warrant a FM group, so have kept VCTS for now. Between 21Z and 02Z, a strong to severe line of thunderstorms will impact BNA, MSQ, CSV and SRB from west to east. Frequent lightning, and strong winds up to 35 knots are the most likely hazard (included in the TEMPO). There is a low chance of severe winds (50+ knots) at terminal sites during this time frame. A tornado cannot be ruled out with the passage of this main line either. Behind this line, there will be 3 to 4 hours of -TSRA. Additional thunderstorms are expected to develop after 09Z, primarily impacting MSQ, BNA, and CKV between 09 and 15Z. && .PRELIMINARY POINT TEMPS/POPS... Nashville 73 52 60 34 / 100 100 60 0 Clarksville 71 47 55 32 / 100 90 50 0 Crossville 69 50 60 29 / 90 100 70 10 Columbia 72 50 60 32 / 100 100 50 0 Cookeville 72 51 60 31 / 90 100 70 0 Jamestown 70 50 61 29 / 90 100 70 10 Lawrenceburg 70 49 58 32 / 90 90 40 0 Murfreesboro 74 51 61 31 / 100 100 60 0 Waverly 69 48 57 33 / 100 90 30 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until midnight CDT tonight for TNZ005>011-023>034- 056>066-075-077>080-093>095. Flood Watch through late tonight for TNZ005>011-023>034-056>066- 075-077>080-093>095. && SHORT TERM...Barnwell LONG TERM....Barnwell AVIATION.....99
In the hours before
Special weather statement, Mar 15, 5:06 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Nashville TN
506 PM CDT Sat Mar 15 2025
TNZ065-066-078>080-152245-
Cumberland TN-Van Buren TN-Grundy TN-Warren TN-White TN-
506 PM CDT Sat Mar 15 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CUMBERLAND...VAN
BUREN...SOUTHEASTERN WARREN...GRUNDY AND SOUTHEASTERN WHITE COUNTIES
THROUGH 545 PM CDT...
At 506 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Spencer to 6 miles northeast of
Gruetli-Laager to near Sewanee. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cumberland Mountain State Park, Virgin Falls State Natural Area,
Monteagle, Altamont, Gruetli-Laager, Spencer, Lake Tansi, Coalmont,
Palmer, Fall Creek Falls State Park, Indian Rock Lake, Pelham, Tracy
City, Crossville, Beersheba Springs, Pleasant Hill, Fairfield Glade,
and Fiery Gizzard State Park.
This includes the following highways...
Interstate 40 between mile markers 318 and 326.
Interstate 24 between mile markers 128 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3604 8488 3576 8498 3576 8526 3572 8527
3557 8542 3553 8561 3549 8554 3543 8554
3541 8549 3536 8551 3532 8556 3529 8571
3524 8569 3522 8574 3524 8582 3522 8587
3529 8591 3533 8590 3592 8541
TIME...MOT...LOC 2206Z 221DEG 35KT 3576 8533 3542 8554 3515 8589
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
40/SizemoreLocal storm report, Mar 15, 5:16 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
516 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Tstm Wnd Dmg 7 S Murfreesboro 35.75N 86.38W
03/15/2025 Rutherford TN Public
A privacy fence was blown down, partially
blocking road along Rucker Rd near County
Farm Rd.
&&
13Local storm report, Mar 15, 5:25 PM CDT, 19 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Nashville TN
525 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM Flash Flood 3 SE Portland 36.56N 86.48W
03/15/2025 Sumner TN Trained Spotter
The 1700 block of Old Gallatin Road SE of
Portland TN is blocked due to flood waters.
TSpotter.
0305 PM Flash Flood Portland 36.59N 86.52W
03/15/2025 Sumner TN Emergency Mngr
Old Gallatin Road in Portland is flooded.
0355 PM Flash Flood 1 NW Westmoreland 36.57N 86.26W
03/15/2025 Sumner TN Emergency Mngr
Intersection of Hawkins Drive and Old
Highway 31 E flooded.
0330 PM Tstm Wnd Dmg 7 S Murfreesboro 35.75N 86.38W
03/15/2025 Rutherford TN Public
A privacy fence was blown down, partially
blocking road along Rucker Rd near County
Farm Rd.
0330 PM Tstm Wnd Dmg 7 SSW Murfreesboro 35.76N 86.43W
03/15/2025 Rutherford TN Public
Trees were blown down at Webb Rd and
Barfield-Crescent Rd. Time was estimated by
radar.
0345 PM Tstm Wnd Dmg 4 W Bradyville 35.74N 86.23W
03/15/2025 Rutherford TN Public
Trees were blown down and blocking the road
along Jacobs Hollow Rd near Bradyville Pike.
Time estimated by radar.
0358 PM Tstm Wnd Dmg 8 NE Unionville 35.70N 86.49W
03/15/2025 Rutherford TN Fire Dept/Rescue
Rutherford County Fire working 2 reports of
large trees blocking roadways in Christiana.
6700blk Williams Rd, 4500blk Jones Rd.
0403 PM Tstm Wnd Dmg 7 NE Bell Buckle 35.67N 86.28W
03/15/2025 Rutherford TN Dept of Highways
Debris blocking I-24 east at mile marker
89.2 in Rutherford County. Tree across
roadway with all eastbound lanes blocked.
0327 PM Flash Flood 2 NW White House 36.48N 86.69W
03/15/2025 Robertson TN Emergency Mngr
Neighborhood roads near Pinson Lane are
impassable.
0308 PM Tstm Wnd Dmg 3 SW Cornersville 35.33N 86.88W
03/15/2025 Marshall TN Public
Relayed via social media, photo of tree
snapped and power pole down on Blue Creek
Road.
0244 PM Flash Flood Loretto 35.08N 87.44W
03/15/2025 Lawrence TN Emergency Mngr
Emergency Management reports US 43 is
flooded at Loretto.
0245 PM Flash Flood 1 N Lawrenceburg 35.26N 87.34W
03/15/2025 Lawrence TN Emergency Mngr
Emergency Manager reports street flooding in
Lawrenceburg, TN.
0302 PM Flash Flood 3 S Lawrenceburg 35.20N 87.34W
03/15/2025 Lawrence TN Emergency Mngr
Rambler's Edge RV Park is flooded south of
Lawrenceburg TN.
1230 PM Flash Flood 3 E Waverly 36.09N 87.73W
03/15/2025 Humphreys TN Emergency Mngr
Some water over Highway 70 between Waverly
and McEwen. Road was still passable.
Otherwise, flooding of low lying areas near
creeks and streams reported.
0157 PM Flash Flood 3 NW Dickson 36.11N 87.42W
03/15/2025 Dickson TN Public
Videos on social media showing water over
Walnut Grove Road in Dickson county.
1231 PM Flash Flood 1 S Goodlettsville 36.32N 86.70W
03/15/2025 Davidson TN Public
2 left lanes on I-65 NB just south of exit
95 are underwater. Report from social media.
0318 PM Tstm Wnd Dmg 6 SE Eagleville 35.68N 86.58W
03/15/2025 Bedford TN Trained Spotter
Possible structure damage near Kingdom road.
TSpotter.
0319 PM Tstm Wnd Dmg 2 NE Unionville 35.64N 86.57W
03/15/2025 Bedford TN Trained Spotter
Relayed from a TSpotter, damage to a
powerline and a tree at the intersection of
Longview Road and Pepper Hill.
0355 PM Tstm Wnd Dmg 6 NE Unionville 35.68N 86.51W
03/15/2025 Bedford TN Public
Tree uprooted and damage to a metal building
was reported near Christiana.
&&Local storm report, Mar 15, 5:38 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
538 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM Flash Flood 1 ENE Cumberland Furnac 36.27N 87.35W
03/15/2025 Dickson TN Public
Portions of Stark Rd covered in water and
impassible in spots.
&&
13Local storm report, Mar 15, 5:42 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
542 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM Flash Flood 2 S Cookeville 36.12N 85.51W
03/15/2025 Putnam TN Public
Water covering roads at South Jefferson and
Sliger Rd.
&&
13Local storm report, Mar 15, 5:44 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
544 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM Flash Flood 1 NNE Baxter 36.17N 85.63W
03/15/2025 Putnam TN Emergency Mngr
Water covering road at 1286 Main St. in
Baxter.
&&
13The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 4:34 AM CDT | Special Weather Statement | OHX | Wayne | 41 min |
| Mar 15, 5:18 AM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall, Maury | 3 hr |
| Mar 15, 5:35 AM CDT | Special Weather Statement | OHX | Coffee, Warren | 40 min |
| Mar 15, 6:08 AM CDT | Special Weather Statement | OHX | Van Buren | 37 min |
| Mar 15, 9:01 AM CDT | Special Weather Statement | OHX | Davidson | 29 min |
| Mar 15, 9:41 AM CDT | Special Weather Statement | OHX | Maury | 34 min |
| Mar 15, 10:13 AM CDT | Special Weather Statement | OHX | Davidson, Williamson | 32 min |
| Mar 15, 11:19 AM CDT | Special Weather Statement | OHX | Humphreys | 26 min |
| Mar 15, 11:32 AM CDT | Areal Flood Advisory | OHX | Cheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 3 more | 3 hr |
| Mar 15, 11:41 AM CDT | Special Weather Statement | OHX | Dickson | 34 min |
| Mar 15, 11:53 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery | 27 min |
| Mar 15, 12:14 PM CDT | Special Weather Statement | OHX | Cheatham, Robertson | 46 min |
| Mar 15, 12:29 PM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 2 more | 5 hr |
| Mar 15, 12:40 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner and 1 more | 10 hr |
| Mar 15, 12:48 PM CDT | Special Weather Statement | OHX | Dickson, Hickman | 42 min |
| Mar 15, 12:51 PM CDT | Special Weather Statement | OHX | Clay, Jackson | 24 min |
| Mar 15, 1:06 PM CDT | Special Weather Statement | OHX | Lawrence, Lewis, Wayne | 39 min |
| Mar 15, 1:25 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Hickman | 50 min |
| Mar 15, 1:44 PM CDT | Special Weather Statement | OHX | Lawrence, Lewis, Maury, Wayne | 46 min |
| Mar 15, 2:08 PM CDT | Special Weather Statement | OHX | Davidson, Williamson | 52 min |
| Mar 15, 2:26 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 49 min |
| Mar 15, 2:40 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 1 more | 8 hr |
| Mar 15, 2:40 PM CDT | Special Weather Statement | OHX | Macon, Sumner, Trousdale, Wilson | 50 min |
| Mar 15, 2:46 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Marshall, Maury | 9 hr |
| Mar 15, 2:55 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 50 min |
| Mar 15, 3:06 PM CDT | Special Weather Statement | OHX | Giles | 24 min |
| Mar 15, 3:14 PM CDT | Special Weather Statement | OHX | Clay, Jackson, Macon, Smith | 46 min |
| Mar 15, 3:23 PM CDT | Tornado Warning | OHX | Bedford, Rutherford | 30 min |
| Mar 15, 3:38 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Grundy, Rutherford and 2 more | 52 min |
| Mar 15, 3:40 PM CDT | Tornado Warning | OHX | Cannon | 34 min |
| Mar 15, 4:05 PM CDT | Tornado Warning | OHX | DeKalb, Van Buren, Warren, White | 40 min |
| Mar 15, 4:18 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Van Buren, Warren, White | 42 min |
| Mar 15, 4:32 PM CDT | Tornado Warning | OHX | Cumberland, Putnam, White | 29 min |
| Mar 15, 4:57 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett | 48 min |
| Mar 15, 5:01 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Cumberland, Fentress, Overton, Pickett, Putnam and 1 more | 59 min |
| Mar 15, 5:06 PM CDT | Special Weather Statement | OHX | Cumberland, Grundy, Van Buren | 39 min |
| Mar 15, 5:19 PM CDT | Tornado Warning | OHX | Fentress, Overton, Pickett | 26 min |
| Mar 15, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, Warren, White | 46 min |
| Mar 15, 5:41 PM CDT | Tornado Warning | OHX | Cumberland, Van Buren, White | 34 min |
| Mar 15, 5:54 PM CDT | Flash Flood Warning | OHX | Jackson, Macon, Smith, Sumner, Trousdale, Wilson | 6 hr |
| Mar 15, 6:01 PM CDT | Flash Flood Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Warren, Wilson | 3 hr |
| Mar 15, 6:02 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, Giles, Grundy, Marshall and 2 more | 3 hr |
| Mar 15, 6:21 PM CDT | Tornado Warning | OHX | Cumberland | 9 min |
Nearby
Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.